Quasilinear actions on products of spheres

Date
2010
Authors
Ünlü O.
Yalçın, E.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Bulletin of the London Mathematical Society
Print ISSN
0024-6093
Electronic ISSN
1469-2120
Publisher
Wiley-Blackwell Publishing Ltd.
Volume
42
Issue
6
Pages
981 - 990
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

For some small values of f, we prove that if G is a group having a complex (real) representation with fixity f, then it acts freely and smoothly on a product of f+1 spheres with trivial action on homology. © 2010 London Mathematical Society.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)